RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1974, Volume 16, Issue 6, Pages 943–950 (Mi mz7536)  

This article is cited in 3 scientific papers (total in 3 papers)

Structure of the closure of orbits in spaces of finite-dimensional linear $SL(2)$ representations

V. L. Popov

Moscow Institute of Electronic Engineering

Abstract: The orbital decomposition of the closure of an arbitrary orbit in the space of a finite-dimensional linear representation of the group $SL(2)$ is described in terms of certain integervalued invariants. The basic field is algebraically closed and has zero characteristic.

Full text: PDF file (603 kB)

English version:
Mathematical Notes, 1974, 16:6, 1159–1162

Bibliographic databases:

UDC: 519.4
Received: 26.03.1973

Citation: V. L. Popov, “Structure of the closure of orbits in spaces of finite-dimensional linear $SL(2)$ representations”, Mat. Zametki, 16:6 (1974), 943–950; Math. Notes, 16:6 (1974), 1159–1162

Citation in format AMSBIB
\Bibitem{Pop74}
\by V.~L.~Popov
\paper Structure of the closure of orbits in spaces of finite-dimensional linear $SL(2)$ representations
\jour Mat. Zametki
\yr 1974
\vol 16
\issue 6
\pages 943--950
\mathnet{http://mi.mathnet.ru/mz7536}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=371914}
\zmath{https://zbmath.org/?q=an:0313.20024}
\transl
\jour Math. Notes
\yr 1974
\vol 16
\issue 6
\pages 1159--1162
\crossref{https://doi.org/10.1007/BF01098443}


Linking options:
  • http://mi.mathnet.ru/eng/mz7536
  • http://mi.mathnet.ru/eng/mz/v16/i6/p943

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. L. Popov, “Syzygies in the theory of invariants”, Math. USSR-Izv., 22:3 (1984), 507–585  mathnet  crossref  mathscinet  zmath
    2. E. V. Sharoiko, “On the Finiteness of the Number of Orbits on Quasihomogeneous $(\mathbb C^*)^k\times SL_2(\mathbb C)$-manifolds”, Math. Notes, 81:5 (2007), 686–694  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    3. V. L. Popov, “Two Orbits: When Is One in the Closure of the Other?”, Proc. Steklov Inst. Math., 264 (2009), 146–158  mathnet  crossref  mathscinet  isi  elib  elib
  • Математические заметки Mathematical Notes
    Number of views:
    This page:239
    Full text:73
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020